# SDR MASA200602688

- Difficulty date: December 9, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 20,883 hours, 16,877 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7252 GSP.  CREW REPORTED APU AUTO SHUTDOWN AND WAS FOLLOWED BY A FIRE WARNING MESSAGE.  CONTRACT MX INSPECTED THE APU ENCLOSURE AND DETERMINED THAT THE FIRE BOTTLE DID NOT DISCHARGE AND NO FIRE WAS PRESENT.  MX PLACED ON MEL.
